Lax Representation of Chiral-Type Systems

    2007, Vol. 3, No. 2, pp.  175-202

    Author(s): Balandin A. V., Kashcheeva O. N.

    The conditions which are necessary for chiral-type systems to admit the Lax representation with compact Lie algebras are obtained in this paper. We also establish new integrable systems which are similar to WZNW (Wess-Zumino-Novikov-Witten) systems and non-abelian affine Toda models. One of such a system is a new integrable extension of the well known sin-Gordon equation.
    Keywords: Lax representation, WZNW systems, symmetric spaces, Lie algebras, nonlinear sigma-models
    Citation: Balandin A. V., Kashcheeva O. N., Lax Representation of Chiral-Type Systems, Rus. J. Nonlin. Dyn., 2007, Vol. 3, No. 2, pp.  175-202

    Download File
    PDF, 322.63 Kb

    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License